# SDR SWAA2022030807570

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH FLOOR AND SIDEWALL CAP STRIPS CORRODED ON BACK SIDE / REPLACED SEVERAL CAPSTRIPS FOR R/H SIDEWALL AND FLOOR PANELS ON BENCH P/N - 453A2611-10 / 7254106 ON ATAG # GD2282; P/N - 453A2611-4 PM ATAG # WN4182; P/N - 453A2611-8 / 7253311 ON ATAG # WN2510 IAW IPC 25-52-10-02. ATAG # GD2292 / # WN4182 / # WN2510
